MathSciNet Relay Station
MathSciNet bibliographic data
MR2373614 (2008k:03088) 03E02 (03E05 05A18 05D10)
Jones, Albin L. Partitioning triples and partially ordered sets. Proc. Amer. Math. Soc. 136 (2008), no. 5, 1823–1830.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement